6 doctors weighed in:

I was recently diagnosed as hypo and now take 50mg of levothyroxine and have intense headaches, hot flashes, and flushed cheeks- why?

6 doctors weighed in
Dr. Dave Burns
Dentistry
2 doctors agree

In brief: Call md

You need to be reevaluated for the amount of levothyroxine.
That sounds like it is way to much so call asap.

In brief: Call md

You need to be reevaluated for the amount of levothyroxine.
That sounds like it is way to much so call asap.
Dr. Dave Burns
Dr. Dave Burns
Thank
Dr. Cayce Jehaimi
Pediatrics - Endocrinology
2 doctors agree

In brief: Check your levels !

It may be too much of a dose.
I will verify the accuracy of diagnosis with an endocrinologist and consider adjusting (lowering) dose if indeed what you are describing is due to high thyroid levels. Always verify dose on your prescription bottle !

In brief: Check your levels !

It may be too much of a dose.
I will verify the accuracy of diagnosis with an endocrinologist and consider adjusting (lowering) dose if indeed what you are describing is due to high thyroid levels. Always verify dose on your prescription bottle !
Dr. Cayce Jehaimi
Dr. Cayce Jehaimi
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors